# SDR 04160675

- Difficulty date: June 8, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE PASSENGER DOOR EXTERIOR EMERGENCY LAMP WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
